# SDR AALA202210259772

- Difficulty date: October 22, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 66,717 hours, 26,803 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Part number: 1303A000004
- Part serial: 01682
- Condition: None
- Location: Zone 100 - Fuse
- Part time: 62,901 hours, 25,429 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT RETURNED TO LAX DUE TO A PACK 1 FAULT MESSAGE. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY AT LAX WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE PACK 1 FLOW CONTROL VALVE 11HB PER AMM 21-51-51. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
